# SDR 97FDEA00324

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0715, FUSELAGE SKIN CRACKED AT RIVET RBL 1, STA 1098 ONE INCH TO RIGHT OF STRINGER 1.  GAINED ACCESS TO AREA.  HFEC CHECK TO FIND AND MARK END OF CRACK.  CUT OUT DAMAGED AREA.  HFEC TO CONFIRM DAMAGE REMOVED.  INSTALLED REPAIR PER SB 727-53A0204 REVISION 3; SRM 53-30-03 PAGE 12 FIGURE 3; AND SUBSTITUTED FASTENERS AS REQUIRED FOR SKIN THICKNESS PER SRM 51-30-0 PAGES 5, 6 AND EO 7-5330-7-2342 F1.
